# SDR DHL9880426C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING UPPER T/E PANEL XW 0-47.0  CENTER PANEL HAS DENTS WITH DELAMINATION.  REMOVED AND REPAIRED PANEL AND REINSTALLED PER SRM 51-1-8.  N/R 029
